# SDR SWI2025F01485

- Difficulty date: July 15, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Nicked
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON AFT SPAR HINGES FOUND TO BE NICKED. HINGE #2, 4, & 5 #30488376  (C-CHECK RO 11/01/2025)BLENDED DAMAGE ON LH AILERON AFT SPAR HINGES #2, 4, & 5 AND FOUND OUT OF LIMITS. REPAIRED PER  MHIRJ REO 690-57-51-454 REV -- DATE 2025-07-28. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
